Alert archive / North Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Raleigh, NC

July 7, 2023Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2023, 7:05 PM EDT for Wake County, North Carolina. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2023, 7:05 PM EDT (23:05 UTC)
Expired
Jul 7, 2023, 7:45 PM EDT
In force
40 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 22 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:05 PM EDTTSTM WND DMG2 Se Fuquay-Varina, NCFallen trees or limbs damaged power equipment.
Jul 7, 7:18 PM EDTHAIL 13 Sse Fuquay-Varina, NC
Jul 7, 7:20 PM EDTHAIL 1.251 S Fuquay-Varina, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2023-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2023-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS52 KRAH 072305
SVRRAH
NCC183-072345-
/O.NEW.KRAH.SV.W.0113.230707T2305Z-230707T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
705 PM EDT Fri Jul 7 2023

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  South central Wake County in central North Carolina...

* Until 745 PM EDT.

* At 705 PM EDT, a severe thunderstorm was located near
  Fuquay-Varina, or 12 miles north of Lillington, moving east at 10
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fuquay-Varina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3560 7861 3552 7871 3553 7874 3556 7882
      3564 7876
TIME...MOT...LOC 2305Z 253DEG 11KT 3557 7873 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PWB
3 follow-up statements
005 
WWUS52 KRAH 072335
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
735 PM EDT Fri Jul 7 2023

NCC183-072345-
/O.CON.KRAH.SV.W.0113.000000T0000Z-230707T2345Z/
Wake NC-
735 PM EDT Fri Jul 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL WAKE COUNTY...

At 735 PM EDT, a severe thunderstorm was located near Garner, or 15
miles southeast of Cary, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fuquay-Varina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3560 7861 3552 7871 3553 7874 3556 7882
      3564 7876
TIME...MOT...LOC 2335Z 253DEG 11KT 3560 7862 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJT
607 
WWUS52 KRAH 072343
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
743 PM EDT Fri Jul 7 2023

NCC183-072353-
/O.EXP.KRAH.SV.W.0113.000000T0000Z-230707T2345Z/
Wake NC-
743 PM EDT Fri Jul 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE COUNTY WILL
EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3560 7861 3552 7871 3553 7874 3556 7882
      3564 7876
TIME...MOT...LOC 2343Z 253DEG 11KT 3560 7860 

$$

JJT
186 
WWUS52 KRAH 072343 RRA
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
743 PM EDT Fri Jul 7 2023

NCC183-072353-
/O.EXP.KRAH.SV.W.0113.000000T0000Z-230707T2345Z/
Wake NC-
743 PM EDT Fri Jul 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE COUNTY WILL
EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3560 7861 3552 7871 3553 7874 3556 7882
      3564 7876
TIME...MOT...LOC 2343Z 253DEG 11KT 3560 7863 

$$

PWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:00 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 7, 4:00 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Fri Jul 7 2023

.SYNOPSIS...
A surface trough will remain in the lee of the southern and central
Appalachians through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Friday...

There has been no change in forecast rationale through the
overnight. Additional storms will pulse along outflow from cells
that initially-developed along the lee trough and out of the Blue
Ridge (toward the nw Piedmont), before waning with nocturnal
cooling/stabilization this evening. At least a slight chance PoP
will remain warranted through midnight, however, to account for the
approach of weak divergence within the right entrance of an upr-
level jet forecast to overspread cntl and wrn NC, and any lingering
pockets of weak instability not already outflowed, during that time.

.PREV DISCUSSION... /ISSUED 1135 AM EDT Fri Jul 07 2023/

Hot, with a repeat of scattered afternoon-evening showers/
thunderstorms.

A positively-tilted mid/upper-level trough/shear axis from Quebec
sswwd across the lwr Great Lakes and lwr MS Valley this morning will
move east and into the ern US through tonight. It will weaken while
doing so, as the principal shortwave perturbations and preceding
height falls comprising the trough axis split and lift across Quebec
and the Northeast, and drift across the Southeast, respectively. The
entrance region of an accompanying 50 kt, swly upper-level jet
streak at OHX this morning will, however, pivot across the Blue
Ridge and srn middle Atlantic Piedmont between 00-06Z Sat, during
which time weak upper-level divergence will overspread cntl NC.
Additionally, a weak upper-level perturbation that crossed the srn
Appalachians last evening and SC overnight, and remains evident in
water vapor satellite data over the NC Sandhills this morning, will
drift newd and across nern NC and offshore the Outer Banks by 00Z
Sat. 12Z-observed soundings otherwise depict only 5-15 kts of weak,
mean westerly flow throughout the depth of the troposphere over the
srn middle Atlantic this morning, and aside from the modest increase
in high-level flow accompanying the aforementioned jet entrance
region, this weak tropospheric-deep flow regime will remain the case
through the forecast period.

At the surface, a cold front, analyzed at 15Z over wrn NY/PA swwd
across the lwr OH Valley, will weaken while moving east and
otherwise merge with a persistent trough in the lee of the cntl
Appalachians. The srn extension of that lee trough over the srn
middle Atlantic and Carolinas has drifted slightly ewd across ern
VA/NC since Thu but will likely redevelop/drift wwd across the
Coastal Plain and ern Sandhills and Piedmont this afternoon.

12Z-observed 850 mb temperatures this morning were a degree or two C
warmer than those of Thu; and hourly temperatures over cntl NC this
morning have been running a few to as much as 10 F higher than those
of Thu. While some of that 24-hour temperature change can be
attributed to the canopy of mid/high-level ceilings that accompanied
an MCV over cntl NC at this time on Thu, at least a few degrees are
likely indicative of the warming noted at 850 mb and which should be
realized at the surface with strong insolation and dry adiabatic
mixing. As such, the previous forecast of lwr-middle 90s high
temperatures appears on target.

That strong diurnal heating of a continued seasonably moist/humid
air mass will also again support moderate destabilization and the
development of scattered, pulse-type showers/storms both over the
Blue Ridge and within the broad surface trough axis over cntl and
ern NC, the first cells of which may initiate immediately preceding
the upper-level perturbation drifting toward nern NC (from RWI to
EDE-EWN) and in a relative surface pressure minimum and convergence
maximum at 15Z from GSB to FAY-MEB and CAE. Persistence lows tonight
will be in the upr 60s to mid 70s, with patchy fog whose coverage
and visibility restrictions may be hindered by increasing mid-high
level cloudiness accompanying the aforementioned upper jet axis.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 350 PM Friday...

Saturday and Saturday night: Not quite as hot, but with a
persistence forecast of scattered afternoon-evening showers and
storms.

A couple of weak shortwave perturbations evident in water vapor
satellite data over nern MS and s-cntl AL early this afternoon will
pivot across the South Atlantic coast on Sat, while a couple of more-
vigorous ones amplify and may partially phase from the mid MS to TN
Valleys Sat night. The cntl Carolinas will generally remain in
between each of these regions of synoptic forcing for ascent and
stronger flow, in a region characterized by a mean wswly wind of
only around 10-15 kts and which may include a couple of weak MCVs
from today's convection across GA and the Carolinas. The strongest
of these MCVs will likely be one from a relatively stronger
convective cluster with colder cloud tops now over cntl GA, which
the RAP directs across the NC Sandhills and Coastal Plain Sat
afternoon.

At the surface, a persistent, southern and central Appalachian-lee
trough will remain directly over the srn middle Atlantic and
Carolinas. The models also suggest some very weak cooling of 925-850
mb temperatures may accompany a weakening cold front as it crosses
the middle Atlantic and merges with the lee trough through Sat.

The sensible weather resulting from the pattern described above will
feature much of the same as previous days, with above average high
temperatures and scattered, diurnal convection. Temperatures will
likely be a degree or three cooler than those of today (Fri),
however, owing to both a canopy of mid to high-level cloudiness and
weak cooling behind the aforementioned weakening cold front.

The surface trough will again provide the initial focus for pulse-
type convection, with some local enhancement to coverage along the
ultimate track of any MCVs, which appear at this time to most likely
influence the NC Sandhills through Coastal Plain. Convection should
wane with nocturnal and diabatic/outflow cooling by mid-evening,
with persistence low temperatures in the upr 60s to lwr 70s.

Sunday and Sunday night:  As of Sunday morning, a surface low should
be across western Ohio with a cold front extending to the southwest.
The low should move to New York City by Monday morning. The arrival
time of the cold front still remains a bit up in the air, with the
front likely to approach central NC around sunset Sunday.
Precipitation coverage appears to be a bit more scattered on most of
the 12Z guidance suite compared to previous runs, although a potent
upper shortwave should combine with the front to provide good
coverage of rain across the area. CAPE values exceeding 2000 J/kg
and effective shear values approaching 30 kt will bring a threat of
severe weather to most of the forecast area, with all locations
included in a slight (level 2 of 5) risk from the Storm Prediction
Center. The primary threat will come from damaging winds, although
large hail will also be possible. At this time, low level wind
conditions do not look particularly favorable for tornadoes. Most
locations are also under a marginal (level 1 of 4) risk for
excessive rainfall, especially if storms are training over the same
location. High temperatures should be slightly cooler in most
locations on Sunday considering the widespread cloudy conditions,
although temperatures could be a little bit higher in the southeast
where the chances of rain are the least. Expect little change in the
overnight temperatures.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 300 PM Thursday...

On Monday the mid/upper level trough along with the surface cold
front will be slowly shifting east and offshore by Tuesday morning.
On the back side of the trough there is expected to be some left
over instability and moisture on Monday as it exits the area, thus
another round of strong summertime pulse storms will be possible
Monday. As the front moves across the region, temperatures on Monday
will be about 3 to 4 degrees below average. Highs will be in the low
to mid 80s across the area with lows in the low to mid 60s.

Along the frontal boundary, a secondary weak surface low develops
over MS/AL on Tuesday and is expected to shift NE in the GA/SC
region as a surface high pressure builds in from the Ohio Valley and
over NC. Tuesday will start off mostly cloudy for areas in the SE
but expect mostly sunny skies Tuesday and Wednesday as a weak high
pressure influences the area. By Thursday the front and associated
low pressure will move east and offshore while another front moves
over the Ohio valley and into the Mid-Atlantic late week. Increased
rain chances for Thursday and Friday afternoon with highs in the mid
to upper 90s and heat indices in the low 100s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM Friday...

24 hour TAF period: 2 areas of convection have started this
afternoon: 1 to the west of INT/GSO, another just to the west of
RWI. Between a combination of radar observations and the previous
run of the ARW, which seems to have initialized precipitation the
best, have tweaked the timing of VCTS groups at all terminals. Did
not have enough confidence to go with a prevailing or tempo group
mention of thunderstorms at any terminal, although restrictions
would be possible with any thunderstorm that reaches an airport.
Precipitation chances should come to an end by late evening, then an
area of fog/low stratus appears possible through RDU/FAY. Did not
have as much confidence as the previous forecast issuance to issue
TAFs with IFR/LIFR cigs/visbys, but did keep MVFR visibilities,
which should persist slightly after sunrise.

Outlook: Typical airmass thunderstorms will be possible through the
outlook period, although coverage should be the greatest Sunday and
Monday afternoons. In addition, any site which has a thunderstorm
would be more likely to have ceiling/visibility restrictions around
sunrise.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS/np
NEAR TERM...MWS
SHORT TERM...MWS/Green
LONG TERM...CA
AVIATION...Green
Hazardous weather outlook, Jul 7, 4:17 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
417 PM EDT Fri Jul 7 2023

NCZ007>011-021>028-038>043-073>078-083>086-088-089-082030-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
417 PM EDT Fri Jul 7 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Through Tonight.

Heat index values this afternoon will range from upper 90s over the
northwest Piedmont to between 100 and 105 degrees elsewhere.
Remember to take it easy during these hot summer days. Take frequent
breaks, drink lots of water, and try to confine outdoor activities
to the cooler parts of the day like during the morning and evening
hours.

Additionally, scattered thunderstorms will pulse up through this
evening, the strongest of which will be capable of localized
flooding and wind gusts up to 45 or 50 mph. Remember to reduce your
driving speed during rain and watch out for heavy ponding of water on
the roads. Never drive through flooded areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms on Sunday are expected to cluster and move east to
northeastward with an accompanying primary threat of damaging wind
gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

In the hours before

Special weather statement, Jul 7, 6:18 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
618 PM EDT Fri Jul 7 2023

NCZ028-043-078-072300-
Edgecombe NC-Wayne NC-Wilson NC-
618 PM EDT Fri Jul 7 2023

...Strong thunderstorms will impact portions of northeastern Wayne,
southwestern Edgecombe and Wilson Counties through 700 PM EDT...

At 618 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elm City to 6 miles southeast of Wilson to
6 miles southwest of Fremont. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Goldsboro, Wilson, Elm City, Fremont, Sharpsburg, Lucama,
Stantonsburg, Black Creek, Pikeville and Macclesfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3557 7782 3543 7783 3540 7780 3538 7780
      3532 7783 3548 7808 3575 7800 3583 7794
      3585 7788 3584 7785 3587 7783 3573 7758
TIME...MOT...LOC 2218Z 310DEG 16KT 3579 7784 3567 7783 3562 7787 3547
7805

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kren
Local storm report, Jul 7, 6:28 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
628 PM EDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Tstm Wnd Dmg     Spring Hope             35.94N 78.11W
07/07/2023                   Nash               NC   Broadcast Media

            Large tree down near/on a house. Time
            estimated by radar.

&&

JJT
Local storm report, Jul 7, 6:35 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
635 PM EDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Tstm Wnd Dmg     3 NE Rdu International  35.90N 78.74W
07/07/2023                   Wake               NC   Utility Company

            Fallen trees or limbs damaged power
            equipment.

&&

JJT
Local storm report, Jul 7, 6:55 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
655 PM EDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Hail             4 NNE Elroy             35.39N 77.90W
07/07/2023  E1.00 inch       Wayne              NC   Public

            Report from mPING: Quarter sized hail (1.00
            in.).

&&

JJT
Local storm report, Jul 7, 7:01 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
701 PM EDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     Lightning        4 NNW Raleigh           35.88N 78.68W
07/07/2023                   Wake               NC   Broadcast Media

            Lightning struck a home.

&&

JJT
Local storm report, Jul 7, 7:04 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Raleigh NC
704 PM EDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     Tstm Wnd Dmg     1 NE Benson             35.39N 78.54W
07/07/2023                   Johnston           NC   Fire Dept/Rescue

            1 downed tree.

&&

JJT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:20 PM EDTSpecial Weather StatementRAHSampson25 min
Jul 6, 8:46 PM EDTSpecial Weather StatementRAHBladen44 min
Jul 7, 1:01 PM EDTSpecial Weather StatementRAHHalifax44 min
Jul 7, 1:37 PM EDTSpecial Weather StatementRAHNash68 min
Jul 7, 2:31 PM EDTSpecial Weather StatementRAHHalifax44 min
Jul 7, 2:33 PM EDTSpecial Weather StatementRAHHoke, Scotland42 min
Jul 7, 2:59 PM EDTSpecial Weather StatementRAHEdgecombe46 min
Jul 7, 3:06 PM EDTSpecial Weather StatementRAHScotland39 min
Jul 7, 3:21 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland2 hr
Jul 7, 3:40 PM EDTSpecial Weather StatementRAHEdgecombe50 min
Jul 7, 3:42 PM EDTSpecial Weather StatementRAHScotland48 min
Jul 7, 3:50 PM EDTSpecial Weather StatementRAHRichmond40 min
Jul 7, 3:58 PM EDTSpecial Weather StatementRAHEdgecombe32 min
Jul 7, 4:28 PM EDTSpecial Weather StatementRAHWake32 min
Jul 7, 4:34 PM EDTSpecial Weather StatementRAHRichmond26 min
Jul 7, 4:45 PM EDTSpecial Weather StatementRAHNash30 min
Jul 7, 5:08 PM EDTSpecial Weather StatementRAHFranklin, Nash52 min
Jul 7, 5:12 PM EDTSpecial Weather StatementRAHScotland48 min
Jul 7, 5:26 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Nash, Wilson49 min
Jul 7, 6:00 PM EDTSpecial Weather StatementRAHWayne45 min
Jul 7, 6:18 PM EDTSpecial Weather StatementRAHWilson42 min
Jul 7, 6:33 PM EDTSevere Thunderstorm WarningRAHWayne42 min
Jul 7, 6:37 PM EDTSevere Thunderstorm WarningRAHJohnston38 min
Jul 7, 7:08 PM EDTSevere Thunderstorm WarningRAHWayne52 min
Jul 7, 7:19 PM EDTAreal Flood AdvisoryRAHWayne2 hr
Jul 7, 7:27 PM EDTSevere Thunderstorm WarningRAHHarnett, Wake34 min
Jul 7, 7:31 PM EDTFlash Flood Warning Considerable damage threatRAHWayne2 hr
Jul 7, 7:39 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston, Wake116 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.